홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2006 / vol.9 / no.1)
Notes on certain real abelian $2$-extension fields with $lambda_2=mu_2=nu_2=0$
Hisao Taya and Gen Yamamoto
Pages. 81-89     



In this note, we will report our recent results on
certain real abelian $2$-extension fields with
Iwasawa invariants $lambda_2=mu_2=
u_2=0$.
We also recall some of previous results on
certain real abelian fields with Iwasawa invariants
$lambda_p=mu_p=
u_p=0$ in the case of odd prime numbers $p$
for convenience of the readers.



1. Introduction 2. Determination of real abelian $2$-extension fields with
$lambda_2=mu_2=nu_2=0$ 3.The density of real quadratic fields with $lambda_2=mu_2=nu_2=0$